# SDR USAA990593

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Part time: 30,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURNG Q-5 CHECK VISUAL INSPECTION, FOUND A .375 INCH CRACK AT STATION 480 BETWEEN STRINGER 8L AND 9L ON FRAME.  INSTALLED DOUBLER PER EA 64832 AND SRM 53-00-07.  (M)
